skin-hair-icon
About skin@
I have scabies in my underarms and skin became black due to scabies please provide me a medicine that my scabies will go n skin will become as it was before
56 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Manoj Agarwala
Dermatologist 11 yrs exp Delhi

Free 3 day follow up

Chat Now
Thanks for the query. Please get it confirmed by seeing a doctor. This presentation can be seen with many skin diseases. The best option is to consult a Dermatologist in person to understand the problem and get it diagnosed. A proper treatment can then be started. Discuss the situation and hope it will be cleared in few days. Try OTC anti-allergic medications till then. Dr MK Agarwala
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.